MathSciNet Relay Station
MathSciNet bibliographic data
MR2604007 60E07 (60G51 60H05)
Maejima, Makoto; Ueda, Yohei Stochastic integral characterizations of semi-selfdecomposable distributions and related Ornstein-Uhlenbeck type processes. Commun. Stoch. Anal. 3 (2009), no. 3, 349–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement